# SDR HNAA2023061900192

- Difficulty date: May 13, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 41,512 hours, 36,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E974821 LH UPPER FUSELAGE SKIN IS CRACKED JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L. CRACK IS APPROX. 3/8” LONG.  PERFORMED REPAIR AT L/H UPPER FUSELAGE SKIN JUST AFT OF FRAME 75 AND ABOVE STRINGER 2L IAW EMB 145 SRM 53-31-01 RE ITEM 11 FIG 219 SHEET 1 AND EO1-53-23-0149
